Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
186 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for rash and itching on thighs and arms

Hi on the 26th of July I noticed itchy pimple like bumps around my vagina. I saw a doctor on the 30th. She prescribe me Miconazole Nitrate Vaginal Cream USP 2%. Use for 7 days, itchiness stopped but after the 7th day new break out occurred. Saw another doctor on Aug 9th. She prescribe me Clotrimazole 1% cream and Fluconazole Tablet USP 150mg. Seemed to help, but then new breakouts down my inter thighs started and also started breaking out under the arm pits with a red itchy rash. The rash started under the arms went down my arm to the top of my hands. Saw the same doctor which I saw the second time on the Aug. 13. She then prescribe me Diphenhybramine 25mg Capsule and the allergy shot. By the end of the day the itchiness had stopped and the rash wasn't so red under my pits and the rash started going away down my arm, So I thought it was working. Then by Thursday night new rashes started forming on my inter thighs and itchiness and reddness started back on under my armpits. (the doctor I had seen the last two times recommend me coming in to the doctor on call for walk ins) So I saw another doctor on Friday 17th (yesterday). She prescribe me Permethrin Cream 5% and Hydroxyzine HCL 25mg Tablet. I had applied the cream last night and washed it off this morning. The rash is worse then before and itches worse then ever in the inter thigh area and the armpit. and arms. What should I do? Should I wait it out. Never had anything like this before.
Mon, 21 Oct 2019
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
General & Family Physician 's  Response
Hello,

It looks like your rashes are getting chronic. You have taken antihistamine tablets & shots, it reduces but then again gets flared up. Presently your rashes & itching are worse after the application of Permethrin, a drug of choice for scabies. Since you have bumps in the vagina & rashes spreading all over the body, it looks like Herpes infection.

Herpes infection can cause rashes all over the body. Bumps in the vagina are suggestive of genital warts or genital herpes. You should visit a GP at the earliest. Get clinically examined & assessed. You may need to get STD test done. Your treating doctor will treat you with antibiotics / antivirals. Take care of your hygiene.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Nupur K, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Yes- I worked in my yard yesterday. I was sweating a lot. I have a rash around the top of my socks and down my thighs. It does not itch, it does...

Recent questions on  Skin rash

doctor1 MD

Last winter I developed an itchy rash on my lower back. I treated it with hydrocortozone (.5%). The itching is gone but I am left with a large dark...

doctor1 MD

i have a little girl with a slight fever and rash all over her body...it started yesterday with no fever. it looked liked it was getting better...

doctor1 MD

My daughter had a miscarriage she is 23. For approx 6 months after this she has had a terrible acne type rash on her face and now just spread to...

doctor1 MD

I have a red rash on my chest around my breast area and on certain parts of my stomach - it is slightly itchy ( i noticed 2 days ago a rash on my...

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?